# SDR AALA20011299

- Difficulty date: June 21, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELT FRAME CRACKED STATION 1110, RBL 18 TOP OF FLANGE.  REPAIRED BELT FRAME BY CUTTING OUT CRACKED AREA AND INSTALLING REPAIR TO BELT FRAME PER SRM 51-40-3.  (M)
